Количественная форма задачи Бореля
Acta Arithmetica (1972)
- Volume: 21, Issue: 1, page 235-250
- ISSN: 0065-1036
Access Full Article
topHow to cite
topПостникова, Л.. "Количественная форма задачи Бореля." Acta Arithmetica 21.1 (1972): 235-250. <http://eudml.org/doc/205107>.
@article{Постникова1972,
author = {Постникова, Л.},
journal = {Acta Arithmetica},
language = {rus},
number = {1},
pages = {235-250},
title = {Количественная форма задачи Бореля},
url = {http://eudml.org/doc/205107},
volume = {21},
year = {1972},
}
TY - JOUR
AU - Постникова, Л.
TI - Количественная форма задачи Бореля
JO - Acta Arithmetica
PY - 1972
VL - 21
IS - 1
SP - 235
EP - 250
LA - rus
UR - http://eudml.org/doc/205107
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.